MAUDE Adverse Event Report: LUMENIS LTD. LIGHTSHEER DUET HS/ET; SOLID STATE AESTHETIC LASER DELIVERY DEVICE

LUMENIS LTD. LIGHTSHEER DUET HS/ET; SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Model Number LIGHTSHEER DUET
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the distributor directly.Lumenis contacted the facility in order to obtain; patients' treatment settings, patients' information, patients' photos which yet to be sent.A lumenis service engineer visited the site and analyzed the device.The service engineer found a problem with the pattern given by the hs handpiece.The pattern was not normal the hp was replaced and was requested to be sent to israel for further investigation.No incident forms were received, therefore no clinical evaluation was done in order to determine the severity of the injury.Lumenis is currently investigating the reported event.The hp is on its way to israel for further investigation.The failure in the diode array is not seen as likely to lead to death or serious injury should it to recur (learned from past diode array defects complaints).While the information received to date does not confirm that a serious injury occurred, because of the lack of information regarding the injury, the company is reporting the event in an abundance of caution.Should additional significant information become available, the complaint record will be updated accordingly, and a follow-up medwatch report will be submitted.
 
Event or Problem Description
A foreign distributor reported on two (3) patients sustained burns following treatment with lumenis lightsheer duet hset.This patient sustained a burn to the legs.This complaint represents all 3 patients as no incident forms received.

Brand Name
LIGHTSHEER DUET HS/ET
Common Device Name
SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Manufacturer (Section D)
LUMENIS LTD.
6 hakidma street
po box 240
yokneam, 20692 ,
IS  20692,
MDR Report Key10841519
Report Number3004135191-2020-00082
Device Sequence Number17076815
Product Code GEX
UDI-Device Identifier07290109140483
UDI-Public07290109140483
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170179
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberLIGHTSHEER DUET
Device Catalogue NumberGASB00000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2020
Initial Report FDA Received Date11/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;